# SDR FDEA201003090702

- Difficulty date: March 9, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR HINGE STRAP IS RUSTED IN 3 AREAS - VIEWED WITH THE DOOR OPEN FROM INSIDE THE PIT. REMOVED CENTER CARGO DOOR IAW AMM 52-32-04-2.  REPLACED 4 EACH HINGE SECTIONS IAW DWG NFA 6066, REV "CA".  REMOVED 1 EACH HINGE SECTION AND FOUND WITHIN LIMITS IAW DWG ACA0012, REV "M" AND REINSTALLED IAW DWG NFA 6066,   REV "CA". CARGO DOOR HINGES CHECKED GOOD IAW AMM 52-32-04-2.  REINSTALLED CENTER CARGO DOOR IAW AMM 52-32-04-2.
